Hiroshima Mathematical Journal

Some remarks on the Cauchy problem for $p$-parabolic equations

Mitsuyuki Itano

Full-text: Open access

Article information

Hiroshima Math. J., Volume 4, Number 1 (1974), 211-228.

First available in Project Euclid: 21 March 2008

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35K30: Initial value problems for higher-order parabolic equations


Itano, Mitsuyuki. Some remarks on the Cauchy problem for $p$-parabolic equations. Hiroshima Math. J. 4 (1974), no. 1, 211--228. doi:10.32917/hmj/1206137158. https://projecteuclid.org/euclid.hmj/1206137158

Export citation


  • [1] J. Dieudonne, Calcul infinitesimal,Hermann, 1968.
  • [2] D. Ellis, An energy inequality for higher order linear parabolic operator sand its applications, Trans. Amer. Math. Soc. 165 (1972), 167-206.
  • [3] M. Itano, On the fine Cauchy problem for the system of linear partial differential equations, J. Sci. Hiroshima Univ. Ser. A-I 33 (1969), 11-27.
  • [4] M. Itano, Note on the canonical extensions and the boundary values for distributions in the space H", Hiroshima Math. J. 1 (1971), 405-425.
  • [5] M. Itano and K. Yoshida, Energy inequalities and Cauchy problemfor a system of linear partial differential equations,Hiroshima Math. J. 1 (1971), 75-108.
  • [6] M. Itano and K. Yoshida, A study of £2>'L 2-valued distributions on a semi-axis in connection with the Cauchy problem for apseudo-differential system, Hiroshima Math. J. 2 (1972),369-396.
  • [7] M. Itano and K. Yoshida, Energy inequalities and the Cauchy problemfor a pseudo-differential system,Hiroshima Math. J. 2 (1972), 397-444.
  • [8] L. Hormander, Linear partial differential operators, Springer, 1969.
  • [9] S. Kaplan, An analogue of Garding's inequality for parabolic operators and its applications, J. Math. Mech. 19 (1969), 171-187.
  • [10] J. Leray, Hyperbolic differential equations,The Institute for Advanced Study, Princeton, N. J., 1953. Reprinted November, 1955.
  • [11] S. Mizohata, Le probleme de Cauchy pour les equations paraboliques, J. Math. Soc.Japan 8 (1956), 269-299.